# SDR SWAA2022012663290

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 49,137 hours, 25,491 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fusleage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS 3 EACH HOLES ON LEADING EDGE OF PANEL THAT HAVE CRACKING ON BACKSIDE OF PANEL ; 194E PANEL HAS 3 EACH HOLES ON LEADING EDGE OF PANEL THAT HAVE CRACKING ON ACKSIDE OF PANEL / [01] REMOVED AND REPLACED PANEL REF AMM 53-51-21.
